I have Hsv 2 have just started taking Famvir 1 tablet daily for the last week and have had the above problems. I have also seen 2 different doctors - who have told me i'm fine... am I? should I stop taking it. I have also experienced sore throat, tongue numbness and dry eyes. Please help, I know something is not right.
Taking Famvir & am Fatigued, irritated eyes,white spots inside mouth, appetite loss, Doc said I'm ok
- 22 Aug 2013 by JOTATT
- 4 January 2015
- famvir, eye conditions, herpes simplex - suppression, herpes simplex labialis, herpes simplex, mucocutaneous/immunocompetent host, herpes simplex, mucocutaneous/immunocompromised host, doctor, appetite, mouth
- Famvir Information for Consumers
- Famvir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Famvir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I found a prescription for Valtrex in my boyfriend's name. We've been together for several months &?
Posted 11 Sep 2009 • 5 answers
Posted 28 Apr 2011 • 4 answers
Posted 6 Aug 2012 • 2 answers
Posted 28 Apr 2013 • 1 answer
Posted 2 Jul 2014 • 1 answer